# SDR SIMA20150130006

- Difficulty date: January 30, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE FLOOR EMER LIGHT STRIP NR 5 WIRES BROKEN OFF.  R & R CABIN AISLE FLOOR EMER LIGHT STRIP NR 5 IAW AMM 33-50-12.
